# SDR ASAA12511574

- Difficulty date: May 2, 2012
- Submitted: May 22, 2012
- Operation: Air carrier
- Aircraft: N566AS
- Make and model: Boeing 737890
- Aircraft serial: 35182
- Aircraft time: 20,583 hours, 6,365 cycles
- Engine: Cfmint CFM567B27
- System (JASC): 2840 · Fuel Indicating System
- Part: Indicator
- Condition: False Indication
- Location: Fuel Qty
- Stage of operation: TX
- How discovered: O
- Nature of condition: N
- Precautionary procedure: D

## Discrepancy

AFTER RUNNING APU FOR 15 MIN, FUEL QTY DROPPED 800 LBS.  ACFT GROUNDED. COMPARISON CHECK PERFORMED REF MM 28-41-00, OPS NORMAL.  ALL TANKS WITHIN ALLOWABLE LIMITS.  PERFORMED FIM 28-41, TASK 814, OPS NORMAL. NO FAULTS. SIGNIFICANT ETOPS SYS GROUND VERIFICATION, OPS NORMAL.
